MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. EASYPOINT NEEDLE; HYPODERMIC NEEDLE

RETRACTABLE TECHNOLOGIES, INC. EASYPOINT NEEDLE; HYPODERMIC NEEDLE
Model Number 25 X 5/8
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Initial report of needle separation in patient was submitted by vaccine manager of user facility on november 9, 2023.The initial information was reported as follows: nurse gave flue vaccine in child's thigh.When she went to retract the needle it went inside of the patient's thigh.The patient went to hospital and had to have it removed vaccine manager reported that facility did not retain involved product but had associated product.Shipping containers were sent for return of associated product and receipt was confirmed on november 17, 2023.November 17, 2023 reporting vaccine manager to follow up regarding treatment and outcome of patient involved in the incident.Associated product was received and testing was completed on december 28, 2023.All samples returned were tested and were within specification.Vaccine manager provided follow up information on november 29, 2023 stating that the patient's mother returned to the hospital and the needle was surgically removed by the hospital.The same day vaccine manager provided an image of a detached needle, an xray of needle in patient's thigh and an xray that shows no needle.On december 19, 2023 the vaccine manager reported that no further information could be provided."the needle was in the patient's leg, he went to the hospital and had it surgically removed and we do not have the product".
 
Event or Problem Description
Initial report of needle separation in patient was submitted by vaccine manager of user facility on (b)(6) 2023.The initial information was reported as follows: nurse gave flue vaccine in child's thigh.When she went to retract the needle it went inside of the patient's thigh.The patient went to hospital and had to have it removed vaccine manager reported that facility did not retain involved product but had associated product.Shipping containers were sent for return of associated product and receipt was confirmed on (b)(6) 2023.(b)(6) 2023 reporting vaccine manager to follow up regarding treatment and outcome of patient involved in the incident.Associated product was received and testing was completed on (b)(6) 2023.All samples returned were tested and were within specification.Vaccine manager provided follow up information on (b)(6) 2023 stating that the patient's mother returned to the hospital and the needle was surgically removed by the hospital.The same day vaccine manager provided an image of a detached needle, an xray of needle in patient's thigh and an xray that shows no needle.On (b)(6) 2023 the vaccine manager reported that no further information could be provided."the needle was in the patient's leg, he went to the hospital and had it surgically removed and we do not have the product.".

Brand Name
EASYPOINT NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo lane
little elm TX 75068
Manufacturer (Section G)
JUMIN BIO-TECHNOLOGIES, CO LTD
1888 huhang road
jianghai economic zone
fengxian, shanghai 20140 0
CH   201400
Manufacturer Contact
michele larios
511 lobo lane
little elm, TX 75068
9722941010
MDR Report Key18539548
Report Number1647137-2024-00001
Device Sequence Number12379394
Product Code FMI
UDI-Device Identifier00613703820907
UDI-Public00613703820907
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25 X 5/8
Device Catalogue Number82091
Device Lot NumberK220402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown